HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 19 no. 2 : [5]

検索結果表示: 1 - 5 / 5
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Miyashita, YôichiQUASI-PROJECTIVE MODULES PERFECT MODULES AND A THEOREM FOR MODULAR LATTICES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1966年
bulletin (article)Tominaga, HisaoNOTE ON $q$ -GALOIS EXTENSIONS OF SIMPLE RINGS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1966年
bulletin (article)Uchiyama, SaburôON A DIFFERENTIAL-DIFFERENCE EQUATION-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1966年
bulletin (article)Onodera, TakesiA CHARACTERIZATION OF STRONGLY SEPARABLE ALGEBRAS*)-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1966年
bulletin (article)Kishimoto, KazuoON CYCLIC EXTENSIONS OF SIMPLE RINGS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1966年
検索結果表示: 1 - 5 / 5

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学